# SDR QXEA0200516

- Difficulty date: March 17, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 9,987 hours, 14,073 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK AT YW409.7 ON THE LT AILERON TRAILING EDGE INBOARD HINGE CUTOUT.  REPAIRED IAW HORIZON AIR EA 2-57-153.
